MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC
Model Number UV120
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is 2021.This event was reported based on drra, as such no additional questions could be asked as no follow-up contact information is available.In addition, no correlation can be drawn between the ethicon device use and the postoperative patient complication; therefore, it cannot be ascertained.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing documentation could not be completed as the lot/batch number was not provided.As part of our quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product or additional information is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (drra) for patients undergoing unknown procedure.The reported complication as per icd 9 & 10 categorization experienced by the following with corresponding intervention: abdominal procedure with ultra veress needle and 1,200 patients had peri-operative complication after the procedure with the use of the device and before the discharge of the index hospitalization were defined with the diagnosis code, bleeding.This is for ethicon endopath* ultraveress needle.

Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
*  
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
*  
6107428552
MDR Report Key13173291
Report Number3005075853-2022-00065
Device Sequence Number4485600
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public10705036013426
Combination Product (Y/N)N
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUV120
Device Catalogue NumberUV120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown